Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 218, NWS Atlanta, GA

May 11, 2008Chattahoochee County, Marion County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 5:28 AM EDT for Chattahoochee County, Marion County, Georgia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2008, 5:28 AM EDT (09:28 UTC)
Expired
May 11, 2008, 6:05 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Marion County, GA

The radar

The Atlanta radar (KFFC), 107 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 5:31 AM EDTHAIL 0.885 Nne Cusseta, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:37 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 110928
SVRFFC
GAC053-197-111015-
/O.NEW.KFFC.SV.W.0218.080511T0928Z-080511T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 AM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN MARION COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 615 AM EDT

* AT 527 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 9 MILES NORTHWEST OF BRANTLEY...MOVING
  EAST AT 39 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
  VISTA.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8483 3241 8482 3241 8479 3244 8475
      3249 8472 3252 8470 3250 8444 3242 8439
      3231 8439 3230 8441 3229 8441
TIME...MOT...LOC 0928Z 277DEG 34KT 3242 8470

$$
2 follow-up statements
000 
WWUS52 KFFC 110943
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT SUN MAY 11 2008

GAC053-110952-
/O.CAN.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
CHATTAHOOCHEE GA-
542 AM EDT SUN MAY 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHATTAHOOCHEE
COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
      3250 8444 3242 8439 3231 8439 3230 8441
      3229 8441
TIME...MOT...LOC 0942Z 283DEG 48KT 3237 8446

$$

GAC197-111015-
/O.CON.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
MARION GA-
542 AM EDT SUN MAY 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EDT
FOR NORTHERN MARION COUNTY...

AT 540 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TAZEWELL...MOVING EAST AT 55 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF MARION COUNTY NEAR TAZEWELL.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
      3250 8444 3242 8439 3231 8439 3230 8441
      3229 8441
TIME...MOT...LOC 0942Z 283DEG 48KT 3237 8446

$$
000 
WWUS52 KFFC 111005
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT SUN MAY 11 2008

GAC197-111015-
/O.CAN.KFFC.SV.W.0218.000000T0000Z-080511T1015Z/
MARION GA-
605 AM EDT SUN MAY 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF NORTHERN MARION COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3233 8465 3248 8466 3249 8463 3252 8463
      3250 8444 3242 8439 3231 8439 3230 8441
      3229 8441
TIME...MOT...LOC 1005Z 283DEG 48KT 3228 8411

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 11, 3:50 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EDT SUN MAY 11 2008

.SHORT TERM /TODAY THROUGH TUESDAY/...
STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY
REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S.
FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING
...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE
COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS
(SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH
LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN
TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH
THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP
QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND
ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA.
FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS
MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP-
AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO
COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE
UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS
EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY
WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST
CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH
TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF
THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES
ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE
SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS
ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA
WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA
INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST.
UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE
COUNTY WARNING AREA SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          77  50  74  47  77 /  80   5   0   5   5
ATLANTA         77  51  71  51  79 /  70   5   0   5   5
BLAIRSVILLE     68  46  67  41  75 /  80  20  10   5   5
CARTERSVILLE    74  47  72  44  78 /  60  10   5   5   5
COLUMBUS        83  57  78  51  85 /  70   0   0   5   5
GAINESVILLE     77  51  71  49  76 /  80  20  10   5   5
MACON           84  49  79  47  82 /  70   0   0   5   5
ROME            74  49  78  46  82 /  50  10   5   5   5
PEACHTREE CITY  77  47  73  43  81 /  70   0   0   5   5
VIDALIA         84  53  79  50  81 /  80   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH
OF NORTH AND CENTRAL GEORGIA.

&&

49
Hazardous weather outlook, May 11, 5:00 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SUN MAY 11 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 10 AM ACROSS
NORTH GEORGIA. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH
4 PM ACROSS CENTRAL GEORGIA.

.SYNOPSIS...
A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CEDARTOWN TO
ATLANTA TO NEAR ATHENS AND WAS MOVING SLOWLY NORTH.  A COLD FRONT
LOCATED IN WESTERN ALABAMA WILL MOVE EAST INTO GEORGIA LATER TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DISCUSSION...
INSTABILITY WILL INCREASE TODAY AS THE WARM FRONT LIFTS NORTH.
MIXED LAYER CAPE VALUES RANGE FROM 1000 TO 2000 ALONG AND SOUTH OF
THE WARM FRONT. VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY
STRONG WITH HELICITY VALUES OF AROUND 75 TO 150. ELEVATED STRONG
STORMS NORTH OF THE WARM FRONT IN FAR NORTH GEORGIA MAY PRODUCE
LARGE HAIL. OTHERWISE...ACROSS THE REST OF NORTH AND CENTRAL GEORGIA
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE THROUGH
THE EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY
FRIDAY. OTHERWISE NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ALREADY BE ACTIVATED THIS THIS MORNING ACROSS NORTH
AND CENTRAL GEORGIA AND REMAIN ALERT THROUGH THIS AFTERNOON MAINLY
ACROSS CENTRAL GEORGIA AS THE STORMS MOVE EAST.

In the hours before

Special weather statement, May 11, 4:07 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 AM EDT SUN MAY 11 2008

GAZ030>032-042>044-053-110830-
407 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA...
DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES UNTIL
430 AM EDT...

AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKMART TO 9 MILES SOUTHWEST OF
GRANTVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA...
DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES
THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE YORKVILLE...VAN WERT...HANNAH...HANDY...FAIRPLAY...
WHITESBURG...VILLA RICA...ROCKMART...ARAGON...BRASWELL...WINSTON...
STEPHENS CROSSROADS...SARGENT...ROSCOE AND NEW GEORGIA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 4:29 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TORNADO          2 NE LA GRANGE          33.06N 85.01W
05/11/2008                   TROUP              GA   COUNTY OFFICIAL

            POSSIBLE TORNADO DAMAGED OR DESTROYED AT LEAST 2 HOMES ON
            400 BLOCK OF HINES ROAD AND ON WILLOWOOD ROAD.

&&

SNELSON
Local storm report, May 11, 4:45 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     4 W CARROLLTON          33.58N 85.15W
05/11/2008                   CARROLL            GA   EMERGENCY MNGR

            SEVERAL STRUCTURES WERE DAMAGED ALONG HIGHWAY 166 BETWEEN
            BOWDEN AND CARROLTON.

&&

MGRIESIN
Local storm report, May 11, 4:54 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     FAIRPLAY                33.62N 84.86W
05/11/2008                   DOUGLAS            GA   COUNTY OFFICIAL

            NUMEROUS TREES AND POWERLINES ARE DOWN IN FAIRPLAY.
            SEVERAL HOMES HAVE RECEIVED DAMAGE FROM WINDS AND TREES
            FALLING ON THEM. POSSIBLE TORNADO.

&&

MGRIESIN
Local storm report, May 11, 5:12 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 AM     TSTM WND DMG     1 E CARROLLTON          33.58N 85.06W
05/11/2008                   CARROLL            GA   PUBLIC

            POSSIBLE TORNADO HAS CAUSED SIGNIFICANT TREE AND
            STRUCTURE DAMAGE ON THE EAST SIDE OF CARROLLTON NEAR LAKE
            CARROLL.

&&

MGRIESIN
Local storm report, May 11, 5:15 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TORNADO          4 N FAIRBURN            33.62N 84.58W
05/11/2008                   FULTON             GA   EMERGENCY MNGR

            POSSIBLE TORNADO HEAVILY DAMAGED HOME AT 4800 BLOCK OF
            TRIGGER LANE.

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:13 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
May 10, 9:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox44 min
May 10, 9:59 PM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
May 10, 10:24 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair51 min
May 10, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler43 min
May 11, 2:08 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton41 min
May 11, 2:22 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton38 min
May 11, 2:33 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale42 min
May 11, 2:50 AM EDTSevere Thunderstorm WarningFFCWhite25 min
May 11, 3:06 AM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton39 min
May 11, 3:07 AM EDTSevere Thunderstorm WarningFFCHarris, Troup53 min
May 11, 3:32 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes43 min
May 11, 3:33 AM EDTTornado WarningFFCTroup42 min
May 11, 4:01 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson44 min
May 11, 4:09 AM EDTSevere Thunderstorm WarningFFCCarroll36 min
May 11, 4:14 AM EDTTornado WarningFFCMeriwether, Troup46 min
May 11, 4:21 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton54 min
May 11, 4:25 AM EDTTornado WarningFFCCarroll, Douglas, Fulton50 min
May 11, 4:31 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more35 hr
May 11, 4:44 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale46 min
May 11, 4:52 AM EDTTornado WarningFFCClayton, DeKalb, Fulton, Henry53 min
May 11, 5:03 AM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson42 min
May 11, 5:12 AM EDTTornado WarningFFCLamar, Pike, Upson33 min
May 11, 5:22 AM EDTTornado WarningFFCNewton, Rockdale38 min
May 11, 5:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson23 min
May 11, 5:37 AM EDTTornado WarningFFCBibb, Crawford, Monroe38 min
May 11, 5:50 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones55 min
May 11, 5:52 AM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
May 11, 5:54 AM EDTTornado WarningFFCBibb, Twiggs36 min
May 11, 5:58 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam62 min
May 11, 6:10 AM EDTTornado WarningFFCTwiggs, Wilkinson35 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more48 min
May 11, 6:26 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Treutlen49 min
May 11, 6:32 AM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson43 min
May 11, 6:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
May 11, 6:39 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington51 min
May 11, 6:43 AM EDTTornado WarningFFCJefferson, Washington47 min
May 11, 6:48 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler57 min
May 11, 6:52 AM EDTTornado WarningFFCEmanuel38 min
May 11, 6:56 AM EDTTornado WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler47 min
May 11, 7:10 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox50 min
May 11, 7:18 AM EDTTornado WarningFFCCrisp, Sumter57 min
May 11, 7:54 AM EDTTornado WarningFFCCrisp, Wilcox36 min
May 11, 8:23 AM EDTSevere Thunderstorm WarningFFCTelfair23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.